MathSciNet Relay Station
MathSciNet bibliographic data
MR2045953 (2005f:60176) 60J65 (81T40)
Lawler, Gregory F.; Werner, Wendelin The Brownian loop soup. Probab. Theory Related Fields 128 (2004), no. 4, 565–588.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement